# SDR DALA2017041703124

- Difficulty date: April 1, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 64,556 hours, 24,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED.   REPLACED EMERGENCY LIGHT IAW AMM 33-51. OPS CHECKED GOOD.
